Alert archive / Colorado / Tornado Warnings in 2025

Tornado Warning 20, NWS Pueblo, CO

August 24, 2025Kiowa County, Colorado

NWS Pueblo, CO issued this tornado warning at Aug 24, 2025, 5:54 PM MDT for Kiowa County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2025, 5:54 PM MDT (23:54 UTC)
Expired
Aug 24, 2025, 6:30 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 2:55 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WFUS55 KPUB 242354
TORPUB
COC061-250030-
/O.NEW.KPUB.TO.W.0020.250824T2354Z-250825T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
554 PM MDT Sun Aug 24 2025

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  South central Kiowa County in southeastern Colorado...

* Until 630 PM MDT.

* At 554 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles southeast of Haswell, or 28 miles northwest of
  Lamar, moving southwest at 15 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Kiowa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3846 10298 3841 10279 3827 10286 3827 10319
TIME...MOT...LOC 2354Z 024DEG 14KT 3838 10298 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Hodanish

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Aug 24, 3:05 PM MDT, 2 hours 49 minutes earlier. Its key messages:

  • Flash Flood Watch issued from the eastern mountains and the Wet Mountain Valley from 12pm to 12am tomorrow afternoon and evening.
  • Daily showers and thunderstorms with cooler temperatures through the next few days
Area forecast discussion, Aug 24, 3:05 PM MDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
305 PM MDT Sun Aug 24 2025

.KEY MESSAGES...

- Flash Flood Watch issued from the eastern mountains and the
  Wet Mountain Valley from 12pm to 12am tomorrow afternoon and
  evening.

- Daily showers and thunderstorms with cooler temperatures
  through the next few days

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 304 PM MDT Sun Aug 24 2025

Tonight and Tomorrow:

Showers and thunderstorms continue as the forecast period starts at
6PM tonight. The environment in general isn't the most conducive for
severe thunderstorms, however there is still around 1000 J/kg of
MUCAPE over eastern El Paso County, so perhaps an isolated severe
storm is possible. Quickly after sunset CAPE falls to almost zero,
ending the severe risk over the I-25 corridor. The storms will
propagate to the east where there is still 1000-1500 J/kg as of 8PM,
but there is a pretty sturdy cap that it needs to overcome to
realize that instability. Right now it looks like that the storms
will weaken as they reach the far eastern plains.

Monday will be cool and rainy. A post cold front air mass sets up
which will push 10-20kts of easterly wind over the plains. All that
easterly moving air will be upslope up the Arkansas River Valley and
towards the mountains. Widespread cloudy skies will keep high
temperatures in the low to mid 70s across the mountain valleys and
the plains. When it gets that cool, it is hard to get too much
instability - sub 1000 J/kg of MUCAPE over the plains, but the 0-6km
Bulk Shear is around 40kts. So even though the instability is
lacking, perhaps some of the storms rotate with the modest shear
values and become strong to severe. At most, 1 inch hail and 60 MPH
wind gusts are the main severe risks tomorrow. Flash flooding does
catch my eye over the mountains and the upper Arkansas and Wet
Mountain Valleys, therefore a Flash Flood Watch has been issued from
12pm to 12am tomorrow afternoon and evening.  Persistent easterly
winds and NW to SE flow aloft (which is parallel to our eastern
mountains) could result into training storms, which would impact the
Decker and Oak Ridge burn scars. The high PWATs would make for a lot
of moisture to precipitate too.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 AM MDT Sun Aug 24 2025

Monday Night and Tuesday..

Chances for showers and thunderstorms linger well into the overnight
hours on Monday night, likely continuing straight into Tuesday
morning over portions of the high country. We remain under northwest
flow aloft on Tuesday, which will keep temperatures around 10
degrees cooler than normal for daytime highs. Much of plains and all
of our mountain valleys look to top out in the 70s on Tuesday, with
cloudy skies and continued chances for showers and thunderstorms.
Flash flooding will continue to be a risk on Tuesday. For now, WPC
has a marginal risk for excessive rainfall painted across the
forecast area. Both EPS and GEFS ensemble members show nearly 200%
of normal for PWAT anomalies on Tuesday, though instability may end
up being less of a factor that day. Either way, areas that see
substantial rain on Sunday and Monday will still see the risk for
flash flooding on Tuesday as well.

Wednesday Onwards..

The upper-level ridge looks to build from Wednesday into the second
half of the week, though the monsoon moisture tap looks to remain
over us through at least the first couple days of this period.
Slightly below normal temperatures and daily chances for continued
showers and thunderstorms looks to persist straight through the
second half of the week. Models also indicate potential shortwave
energy for the Wednesday through Friday timeframe, which could bring
increased flash flood and severe thunderstorm chances as well. Our
pattern does seem to begin to show signs of shifting back towards a
more seasonally typical pattern possibly by late weekend or through
the beginning of the following week.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 304 PM MDT Sun Aug 24 2025

Showers and thunderstorms will be in play for all TAF sites, KALS,
KCOS, and KPUB, this evening. The best chance for storms will be
over KCOS where a steady rain has been put in the TAF with
thunderstorms in the vicinity. KPUB is expected to be PROB30 for the
majority of the evening, but the storms are more isolated over the
lower Arkansas River Valley. KALS is in the same boat as KPUB, but
we put in VCSH in the TAF instead. Showers and thunderstorms cease
at around 9z tomorrow morning. MVFR and IFR conditions will be
possible if a storm develops over the terminals. We'll also need to
keep track of gusty thunderstorm outflow winds coming from other
storms in the vicinity of the terminals. One note is that all three
sites have the opportunity for fog development in the early morning
tomorrow, but only KCOS and KPUB have it in the TAF - if the area
around KALS gets heavier rainfall, expect fog to develop over or
near the terminal. Showers and thunderstorms chances return to all
of the terminals once again tomorrow afternoon primarily after 21z
where once again, if a storm develops over any of the terminals MVFR
and IFR conditions will be possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Monday afternoon through Monday evening for
COZ072>075-077>080-087.

&&

SHORT TERM...SKELLY
LONG TERM...EHR
AVIATION...SKELLY
Hazardous weather outlook, Aug 24, 12:34 PM MDT, 5 hours 20 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1234 PM MDT Sun Aug 24 2025

COZ058>089-093>099-251800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1234 PM MDT Sun Aug 24 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread shower and thunderstorms are forecast this afternoon into
the overnight hours.  Most thunderstorms may be capable of producing
50 mph wind gusts and penny sized hail.  As storms move east into
the Palmer Divide and adjacent Plains later this afternoon, a couple
could become strong to severe, with wind gusts in excess of 60 mph
and 1.5 inch diameter hail. Thunderstorms will be efficient rain
producers, and an elevated flash flood risk, especially on area
burn scars and flood prone areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday, another round of afternoon and evening showers and
thunderstorms forecast for Monday primarily over the eastern
mountains. Thunderstorms may be capable of producing wind gusts to
50 mph and hail to the size of pennies. As storms move into the
Plains, a couple could become strong to severe, with hail to 1
inch in diameter and wind gusts in excess of 60 mph. Flash
flooding will remain possibe with storms that produce heavy
rainfall.

Tuesday Onwards, monsoon moisture and daily chances for rain,
flash flooding, and thunderstorms, some of which could be severe,
looks to persist from Tuesday through the end of this week.
Several inches of rain will be possible across much of the area
over the next several days, which may lead to flash flooding in
areas the are susceptible, or areas that see back to back rain
events. Strong to severe thunderstorms will continue to be
possible on a near daily basis through this period as well.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

SKELLY

In the hours before

Special weather statement, Aug 24, 5:08 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Sun Aug 24 2025

COZ087-088-242345-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
508 PM MDT Sun Aug 24 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES THROUGH 545 PM MDT...

At 508 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Walsenburg, or 33 miles northwest of Trinidad,
moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3757 10501 3770 10486 3770 10454 3744 10460
TIME...MOT...LOC 2308Z 279DEG 8KT 3760 10478

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 24, 5:09 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
509 PM MDT Sun Aug 24 2025

COZ086-242345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
509 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 545 PM MDT...

At 509 PM MDT, Doppler radar was tracking a strong thunderstorm near
Avondale, or 12 miles southeast of Pueblo Airport, moving east at 10
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3817 10438 3823 10435 3822 10419 3811 10419
TIME...MOT...LOC 2309Z 289DEG 8KT 3818 10431

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 24, 5:19 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
519 PM MDT Sun Aug 24 2025

COZ083-242345-
Canon City Vicinity/Eastern Fremont County CO-
519 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT COUNTY
THROUGH 545 PM MDT...

At 519 PM MDT, Doppler radar was tracking a strong thunderstorm over
Florence, or 26 miles west of Pueblo, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Penrose, and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3836 10516 3849 10517 3847 10495 3827 10495
TIME...MOT...LOC 2319Z 289DEG 8KT 3840 10507

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 24, 5:20 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Sun Aug 24 2025

COZ099-242345-
Springfield Vicinity/Baca County CO-
520 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BACA COUNTY
THROUGH 545 PM MDT...

At 520 PM MDT, Doppler radar was tracking a strong thunderstorm over
Campo, or 19 miles south of Springfield, moving south at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3717 10270 3718 10252 3700 10244 3700 10274
TIME...MOT...LOC 2320Z 356DEG 5KT 3713 10262

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 24, 5:22 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 PM MDT Sun Aug 24 2025

COZ085-242345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
522 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 545 PM MDT...

At 522 PM MDT, Doppler radar was tracking a strong thunderstorm over
Truckton, or 35 miles east of Colorado Springs. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3868 10423 3879 10426 3883 10409 3868 10407
TIME...MOT...LOC 2322Z 259DEG 3KT 3875 10418

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Aug 24, 5:26 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Sun Aug 24 2025

COZ084-250000-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
526 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 600 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 25 miles west of Limon, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3892 10406 3913 10418 3913 10405
TIME...MOT...LOC 2326Z 337DEG 9KT 3916 10414

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:04 PM MDTSpecial Weather StatementPUBChaffee26 min
Aug 23, 7:28 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont32 min
Aug 23, 7:59 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont31 min
Aug 23, 8:09 PM MDTSpecial Weather StatementPUBFremont36 min
Aug 23, 8:30 PM MDTSpecial Weather StatementPUBFremont45 min
Aug 24, 1:37 PM MDTSpecial Weather StatementPUBTeller23 min
Aug 24, 2:00 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 24, 2:06 PM MDTFlood WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more34 hr
Aug 24, 2:06 PM MDTSpecial Weather StatementPUBTeller24 min
Aug 24, 2:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 24, 2:37 PM MDTSpecial Weather StatementPUBChaffee23 min
Aug 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Aug 24, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
Aug 24, 3:24 PM MDTFlash Flood WarningPUBEl Paso92 min
Aug 24, 3:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo34 min
Aug 24, 3:50 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Aug 24, 4:11 PM MDTSevere Thunderstorm WarningPUBFremont34 min
Aug 24, 4:21 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBPueblo39 min
Aug 24, 4:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 24, 4:47 PM MDTSpecial Weather StatementPUBTeller28 min
Aug 24, 4:48 PM MDTSpecial Weather StatementPUBFremont27 min
Aug 24, 5:06 PM MDTSpecial Weather StatementPUBKiowa24 min
Aug 24, 5:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Aug 24, 5:09 PM MDTSpecial Weather StatementPUBPueblo36 min
Aug 24, 5:19 PM MDTSpecial Weather StatementPUBFremont26 min
Aug 24, 5:20 PM MDTSpecial Weather StatementPUBBaca25 min
Aug 24, 5:22 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 24, 5:26 PM MDTSpecial Weather StatementPUBElbert34 min
Aug 24, 5:31 PM MDTSevere Thunderstorm WarningPUBKiowa44 min
Aug 24, 5:36 PM MDTTornado WarningPUBKiowa24 min
Aug 24, 5:57 PM MDTSpecial Weather StatementPUBElbert33 min

Nearby

Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.